# SDR DALA2018092005668

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 45,836 hours, 31,991 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED THE TAKEOFF AFTER 110 KNOTS FOLLOWING AN AURAL STABILIZER MOTION WARNING AND AN ILLUMINATED RED "STAB TRIM" MESSAGE. MAINTENANCE VERIFIED THAT NO FAULTS WERE RECORDED IN THE VERSATILE INTEGRATED AVIONICS SYSTEMS 1 OR 2. BOTH VIA 1 AND 2 WERE RETURNED TO SERVICE AFTER PASSING ALL CHECKS AND TEST.
